# SDR 2018FA0000500

- Difficulty date: November 10, 2018
- Submitted: December 3, 2018
- Operation: General aviation
- Aircraft: N247SK
- Make and model: Emb EMB-500
- Aircraft serial: 50000015
- Aircraft time: 1,699 hours, 1,110 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Valve
- Part time: 1,699 hours, 1,110 cycles
- Component: Bleed Valve
- Component part number: 13303105
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FROM KEUG TO KVNY, ON DESCENT TO KVNY "BLEED 1 FAIL" CAS MESSAGE ON PFD.
